# SDR SIMA20130106002

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 26,366 hours, 22,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2975 THE FLIGHT ATTENDANT REPORTED THE EMERGENCY LIGHT ORANGE EXIT STRIP WAS OUT OF PLACE AND WAS OF THE WRONG SIZE STRIP LOCATED ON AISLE FLOOR A B AT ROW 10.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLOOR PROXIMITY STRIP AT EXIT ROW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
